# SDR FDEA201812213593

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA70269
- Condition: Corroded
- Location: Bs 825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE STA 825 49R TO 50R CORRODED SHEAR CLIP. REMOVED AND REPLACED SHEAR CLIP AT STA 825 STR 49R TO 50R IAW SRM 51-31-01.   CORROSION FOUND OUT OF LIMITS IAW SRM 51-40-02.  MAJOR REPAIR
